Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 41, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 8, 2010, 5:05 AM MST for 4 counties in Colorado. It took effect at Nov 8, 2010, 12:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2010, 5:05 AM MST (12:05 UTC)
- In effect from
- Nov 8, 2010, 12:00 PM MST
- Expired
- Nov 8, 2010, 5:01 PM MST
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, El Paso County, CO, Huerfano County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3545 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365 WWUS85 KPUB 081205 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 505 AM MST MON NOV 8 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 226...227...229...230...233 AND 237...WHICH INCLUDES EL PASO...EASTERN HUERFANO...LAS ANIMAS...AND BACA COUNTIES... FROM NOON UNTIL 6 PM TODAY FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR TODAY FOR FIRE WEATHER ZONES 226...227...229...230...233 AND 237...WHICH INCLUDES EL PASO...EASTERN HUERFANO...LAS ANIMAS...AND BACA COUNTIES. GUSTY SOUTHWEST TO SOUTHEAST WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD DURING THE AFTERNOON HOURS. COZ226-227-229-230-233-237-090100- /O.NEW.KPUB.FW.W.0041.101108T1900Z-101109T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 505 AM MST MON NOV 8 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226...227...229...230...233 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 226...227...229...230...233 AND 237. * WIND...SOUTHWEST TO SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
311 WWUS85 KPUB 082226 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 326 PM MST MON NOV 8 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 226... 227...229...230...233 AND 237...WHICH INCLUDES EL PASO...EASTERN HUERFANO...LAS ANIMAS...AND BACA COUNTIES...UNTIL 6 PM TODAY FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... ...A FIRE WEATHER WATCH IS IN EFFECT FOR FIRE WEATHER ZONES 228 THROUGH 233...AND 235 THROUGH 237...WHICH INCLUDES PUEBLO...EASTERN HUERFANO...LAS ANIMAS...CROWLEY...OTERO... BENT...PROWERS...AND BACA COUNTIES...FROM 11 AM THROUGH 6 PM TUESDAY FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR TODAY FOR FIRE WEATHER ZONES 226...227...229...230...233 AND 237...WHICH INCLUDES EL PASO...EASTERN HUERFANO...LAS ANIMAS... AND BACA COUNTIES. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR FIRE WEATHER ZONES 228 THROUGH 233...AND 235 THROUGH 237 FOR TOMORROW WHICH INCLUDES THE SOUTHEAST PLAINS ALONG AND SOUTH OF HIGHWAY 50. GUSTY SOUTH WINDS AND LOW HUMIDITY VALUES COUPLED WITH DRY FUELS WILL RESULT IN THE POTENTIAL FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD THROUGH LATE THIS AFTERNOON. WINDS WILL DIMINISH AFTER 6 PM...BUT ARE EXPECTED TO INCREASE AGAIN TOMORROW AND SPREAD EASTWARD ACROSS MOST OF SOUTHEAST COLORADO AS A POTENT WEATHER SYSTEM MOVES ACROSS THE STATE. HUMIDITIES WILL DROP TO AROUND 15 PERCENT OR LESS...AND WITH THE RETURN OF WESTERLY WINDS OF 15-30 MPH WITH GUSTS UP TO 40 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN ACROSS MUCH OF THE SOUTHEAST PLAINS. COZ229-230-233-237-091430- /O.NEW.KPUB.FW.A.0029.101109T1800Z-101110T0100Z/ /O.CON.KPUB.FW.W.0041.000000T0000Z-101109T0100Z/ HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 326 PM MST MON NOV 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 229... 230...233 AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 229...230...233 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 229...230...233 AND 237. * WIND...SOUTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 30 MPH WILL CONTINUE THROUGH LATE AFTERNOON. WINDS WILL DIMINISH OVERNIGHT...BUT WILL INCREASE AGAIN ON TUESDAY FROM THE WEST AT 20 TO 30 MPH WITH GUSTS UP TO 35 TO 40 MPH AT TIMES. * HUMIDITY...10 TO 15 PERCENT THROUGH 6 PM...WITH POOR HUMIDITY RECOVERY OVERNIGHT. HUMIDITY LEVELS AROUND OR BELOW 15 PERCENT WILL BE POSSIBLE AGAIN ON TUESDAY. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD THROUGH THE REMAINDER OF THIS AFTERNOON AND WILL BE POSSIBLE AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ226-227-090100- /O.CON.KPUB.FW.W.0041.000000T0000Z-101109T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY- 326 PM MST MON NOV 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 226 AND 227. * WIND...SOUTH WINDS 15 TO 25 MPH WITH LOCAL GUSTS UP TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD THROUGH LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ228-231-232-235-236-091430- /O.NEW.KPUB.FW.A.0029.101109T1800Z-101110T0100Z/ PUEBLO COUNTY-CROWLEY COUNTY-OTERO COUNTY-BENT COUNTY- PROWERS COUNTY- 326 PM MST MON NOV 8 2010 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 228...231...232...235 AND 236... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 228...231...232...235 AND 236. * WIND...WINDS WILL INCREASE FROM THE WEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH BY TUESDAY AFTERNOON. * HUMIDITY...12 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD WILL BE POSSIBLE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
114 WWUS85 KPUB 090001 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 501 PM MST MON NOV 8 2010 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR FIRE WEATHER ZONES 228 THROUGH 233...AND 235 THROUGH 237...WHICH INCLUDES PUEBLO... EASTERN HUERFANO...LAS ANIMAS...CROWLEY...OTERO... BENT... PROWERS...AND BACA COUNTIES...FROM 11 AM THROUGH 6 PM TUESDAY FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... ...RED FLAG WARNING FOR FIRE WEATHER ZONES 226...227...229...230...233 AND 237...WHICH INCLUDES EL PASO...EASTERN HUERFANO...LAS ANIMAS...AND BACA COUNTIES...HAS BEEN CANCELLED... .A FIRE WEATHER WATCH REMAINS IN EFFECT FOR FIRE WEATHER ZONES 228 THROUGH 233...AND 235 THROUGH 237 FOR TOMORROW WHICH INCLUDES THE SOUTHEAST PLAINS ALONG AND SOUTH OF HIGHWAY 50. WINDS WILL CONTINUE TO DIMINISH THIS EVENING...BUT ARE EXPECTED TO INCREASE AGAIN TOMORROW AND SPREAD EASTWARD ACROSS MOST OF SOUTHEAST COLORADO AS A POTENT WEATHER SYSTEM MOVES ACROSS THE STATE. HUMIDITIES WILL DROP TO AROUND 15 PERCENT OR LESS...AND WITH THE RETURN OF WESTERLY WINDS OF 15-30 MPH WITH GUSTS UP TO 40 MPH...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN ACROSS MUCH OF THE SOUTHEAST PLAINS. COZ229-230-233-237-091615- /O.CAN.KPUB.FW.W.0041.000000T0000Z-101109T0100Z/ /O.CON.KPUB.FW.A.0029.101109T1800Z-101110T0100Z/ HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 501 PM MST MON NOV 8 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 229... 230...233 AND 237... ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 229...230...233 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 229...230...233 AND 237. * WIND...WINDS WILL DIMINISH OVERNIGHT...BUT WILL INCREASE AGAIN ON TUESDAY FROM THE WEST AT 20 TO 30 MPH WITH GUSTS UP TO 35 TO 40 MPH AT TIMES. * HUMIDITY...HUMIDITY WILL CLIMB ABOVE 15 PERCENT THROUGH 6 PM...THOUGH OVERNIGHT HUMIDITY RECOVERY WILL BE POOR. HUMIDITY LEVELS NEAR OR BELOW 15 PERCENT WILL BE POSSIBLE AGAIN ON TUESDAY. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD AGAIN ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ226-227-090115- /O.CAN.KPUB.FW.W.0041.000000T0000Z-101109T0100Z/ NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY- 501 PM MST MON NOV 8 2010 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 226 AND 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA...FIRE WEATHER ZONES 226 AND 227. * WIND...WINDS WILL CONTINUE TO DIMINISH THIS EVENING. * HUMIDITY...HUMIDITY LEVELS HAVE CLIMBED BACK ABOVE 15 PERCENT...AND WILL REMAIN ABOVE 15 PERCENT OVERNIGHT AND THROUGH THE DAY ON TUESDAY. $$ COZ228-231-232-235-236-091615- /O.CON.KPUB.FW.A.0029.101109T1800Z-101110T0100Z/ PUEBLO COUNTY-CROWLEY COUNTY-OTERO COUNTY-BENT COUNTY- PROWERS COUNTY- 501 PM MST MON NOV 8 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 228...231...232...235 AND 236... * AFFECTED AREA...FIRE WEATHER ZONES 228...231...232...235 AND 236. * WIND...WINDS WILL INCREASE FROM THE WEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH BY TUESDAY AFTERNOON. * HUMIDITY...12 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD WILL BE POSSIBLE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 7, 4:50 PM MST, 12 hours 15 minutes earlier.
Area forecast discussion, Nov 7, 4:50 PM MST, 12 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 450 PM MST SUN NOV 7 2010 .UPDATE... UPDATED TO EXPIRE THE RED FLAG WARNING. WHILE HUMIDITY VALUES REMAIN IN THE 9 TO 15 PERCENT RANGE...WINDS HAVE STARTED TO DECREASE ACROSS THE REGION. THE NOTABLE EXCEPTION WILL BE ACROSS THE FAR EASTERN PLAINS WHERE WINDS WILL GUST TO NEAR 25 KTS THROUGH 6 PM. ELSEWHERE...WINDS WILL CONTINUE TO DECREASE WITH OCCASIONAL GUSTS TO NEAR 15 KTS THROUGH 6 PM. NO OTHER CHANGES WERE MADE TO THE FORECAST. MOZLEY && .PREV DISCUSSION... /ISSUED 351 PM MST SUN NOV 7 2010/ SHORT TERM... (TONIGHT AND MONDAY) UPPER TROF IS CURRENTLY MOVING ACROSS CEN/ERN CO WITH GUSTY SOUTHWEST TO WEST WINDS SPREADING EASTWARD IN ITS WAKE. DEW POINTS HAVE DROPPED INTO THE TEENS ACROSS THE I-25 CORRIDOR/LOWER EASTERN SLOPES RESULTING IN HUMIDITY VALUES 12% OR LESS. AS THE TROF MOVES THROUGH THE REMAINDER OF THE PLAINS LATE THIS AFTERNOON...EXPECT DEW POINTS FARTHER EAST TO TANK QUICKLY AS WELL. THUS...RED FLAG WARNING LOOKS ON TRACK AND NO CHANGES PLANNED. FOR THE REST OF THIS EVENING...WILL HANG ON TO SOME ISOLATED SHOWERS ALONG THE CONTDVD OF CHAFFEE/LAKE COUNTY THROUGH EARLY EVENING...BUT WITH MUCH DRIER AIR MOVING IN BEHIND THE SYSTEM...THINK THESE WILL BE VERY LOCALIZED AT BEST. WINDS SHOULD DIMINISH FOR MOST AREAS EARLY THIS EVENING AS SFC LOW PULLS EASTWARD AND GRADIENT RELAXES. MID LEVEL TEMPS COOL A FEW DEGREES BEHIND THIS SYSTEM...AND WITH DRY AIR IN PLACE...MOST AREAS WILL SEE A COLD NIGHT...WITH 20S FOR THE TRAPPING VALLEYS...AND 30S FOR MUCH OF THE REMAINDER OF THE AREA. WITH THE APPROACH OF THE NEXT UPPER TROF INTO THE WRN U.S. LATE TONIGHT...LEE TROF DEEPENS A BIT TOWARDS MORNING...ALLOWING WESTERLY WINDS TO INCREASE ACROSS THE PEAKS AFTER 06Z...AND SPREAD DOWN THE LOWER EASTERN SLOPES TOWARDS 12Z. SO A QUICK COOL DOWN THIS EVENING...WILL BE FOLLOWED BY STEADY OR WARMING TEMPERATURES TOWARDS MORNING AS BREEZY WESTERLY WINDS KICK IN FOR THESE AREAS. FOR MONDAY...UPPER TROF WILL BE MOVING INTO THE GREAT BASIN...SPREADING INCREASING MOISTURE INTO THE CONTINENTAL DIVIDE AS THE DAY PROGRESSES. SHOULD SEE ISOLATED TO SCATTERED SHOWERS DEVELOPING BY MID AFTERNOON. GENERALLY KEPT THE CURRENT POPS IN TACT...BUT THESE MAY NEED FINE TUNING...ESPECIALLY IF MOISTURE DOESNT MOVE IN AS FAST AS GFS SUGGESTS. (NAM12 SUGGESTS A SLOWER START.) OTHER CHALLENGE FOR MONDAY WILL THE POSSIBILITY OF NEAR CRITICAL FIRE WEATHER CONDITIONS ALONG THE I-25 CORRIDOR. LEE TROF DEEPENS AND LOCATIONS ALONG THE I-25 CORRIDOR/LOWER EASTERN SLOPES OF THE SE MTS...WILL SEE SOUTHWEST WINDS INCREASE WITH GUSTS OF AROUND OR 25 MPH FOR AN HOUR OR TWO DURING THE AFTERNOON. FOR NOW APPEARS THAT THE AREAL EXTENT AND DURATION OF THESE NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE TOO LIMITED TO MAKE THE 3 HOUR REQUIRED DURATION FOR FIRE WEATHER HIGHLIGHTS. THIS WILL BARE WATCHING THOUGH AND LATER SHIFTS MAY NEED TO HOIST A HIGHLIGHT IF FUTURE RUNS COME IN WITH STRONGER WINDS. FARTHER EAST...WHILE HUMIDITY VALUES WILL DROP TO LESS THAN 15 PERCENT...THE SFC TROF AXIS WILL BE RIGHT OVERHEAD RESULTING IN SOUTH TO SOUTHEASTERLY WINDS STAYING UNDER RED FLAG CRITERIA (25 MPH). MONDAY WILL BE THE LAST DAY FOR UNSEASONABLY WARM TEMPERATURES BEFORE THE PATTERN CHANGE FINALLY BRINGS A TASTE OF MORE WINTER LIKE WEATHER. SEE DISCUSSION BELOW. -KT LONG TERM... (MONDAY NIGHT THROUGH NEXT SUNDAY) ..A TASTE OF WINTER ANTICIPATED...ESPECIALLY ON THURSDAY... RATHER COMPLEX METEOROLOGICAL WEATHER PATTERN CONTINUES DURING THE LONG TERM AS A COUPLE OF SYSTEMS IMPACT REGION...HOWEVER SEVERAL OF THE LATEST COMPUTER SIMULATIONS HAVE BEGUN TO BACK OFF ON PROJECTED PRECIPITATION/SNOW AMOUNTS FOR MAJORITY OF THE CWFA. LONGER TERM METEOROLOGICAL ISSUES INCLUDE BUT ARE NOT LIMITED TO TEMPERATURES...PRECIPITATION/SNOW AMOUNTS AND GUSTY WINDS AT TIMES. SEVERAL OF THE LATEST LONGER TERM MODELS(GFS40/ECMWF AND DGEX) HAVE BEGUN TO COME INTO BETTER AGREEMENT ON HOW TO HANDLE INCOMING SYSTEMS. INITIALLY...1ST UPPER SYSTEM IS EXPECTED TO IMPACT PRIMARILY WESTERN AND NORTHERN SECTIONS FROM MONDAY NIGHT INTO TUESDAY EVENING. HAVE DEPICTED SNOW AMOUNTS RANGING FROM 1 TO 8 INCHES OVER THE CENTRAL AND ESPECIALLY THE SOUTHWESTERN MOUNTAINS(WOLF CREEK PASS) FROM MONDAY NIGHT INTO TUESDAY MORNING. AT THIS WRITING...IT APPEARS THAT THE HEAVIEST SNOW SHOULD FALL BETWEEN 06Z AND 12Z TUESDAY. IF MODELS DONT BACK DOWN ON SNOW TREND...THEN WINTER WEATHER ADVISORY MAY BECOME NECESSARY(ESPECIALLY OVER PORTIONS OF ZONE 68) DURING THIS TIME-FRAME. IN ADDITION...AN INCH OR TWO OF SNOW WILL NOT BE OUT OF THE QUESTION FOR NORTHERN PORTIONS OF EL PASO COUNTY(AREAS SUCH AS MONUMENT HILL) FROM LATER TUESDAY INTO TUESDAY NIGHT AS THIS INITIAL UPPER SYSTEM MOVES ACROSS THE AREA. SIGNIFICANT COOLING SHOULD BE NOTED TUESDAY AS NORTHERLY SURGE PUSHES ACROSS THE EASTERN PLAINS. MAXIMUM TEMPERATURES SHOULD BE SOME 20F OR SO COOLER ON TUESDAY AS COMPARED TO MONDAY OVER EASTERN SECTIONS...WHICH WILL PUT US CLOSER TO EARLY TO MID NOVEMBER CLIMATOLOGICAL AVERAGES. ALSO...GUSTY WINDS ARE ALSO EXPECTED TO DEVELOP FROM MONDAY NIGHT INTO TUESDAY. OVERALL...CWFA SHOULD BE IN BETWEEN WEATHER SYSTEMS ON WEDNESDAY BEFORE CLOSED UPPER LOW PUSHES INTO THE FOUR CORNERS BY THURSDAY MORNING. LATEST COMPUTER SIMULATIONS THEN MOVE THIS CLOSED UPPER LOW RATHER QUICKLY ACROSS NEW MEXICO AND THEN EITHER INTO FAR SOUTHERN NEW MEXICO OR THE TEXAS PANHANDLE BY THURSDAY MORNING. OF COURSE THE FURTHER NORTH TRACK WOULD BE CAPABLE OF PRODUCING MORE GENEROUS PRECIPITATION. FOR NOW...THINK THAT .10 TO .50 INCHES OF PRECIPITATION WILL BE NOTED WITH THIS SYSTEM...WHICH TRANSLATES INTO A FEW INCHES OF SNOW...ESPECIALLY HIGHER TERRAIN LOCATIONS DURING THIS TIME-FRAME. WFO PUEBLO WILL CONTINUE TO CLOSELY MONITOR THE EXACT TRACK AND STRENGTH OF THIS POTENTIAL INCOMING WEATHER SYSTEM. IN ADDITION TO THE ENHANCED PRECIPITATION THREAT ON THURSDAY...THE COLDEST TEMPERATURES OF THE SEASON SHOULD BE NOTED ON THURSDAY...WITH MANY AREAS STRUGGLING TO GET OUT OF THE 30S. AS CLOSED UPPER LOW DEPARTS REGION BY LATER FRIDAY...EXPECT A RETURN TO MORE TRANQUIL METEOROLOGICAL CONDITIONS FROM LATER FRIDAY INTO THE WEEKEND. TEMPERATURES ARE EXPECTED TO REMAIN BELOW MID-NOVEMBER CLIMATOLOGICAL AVERAGES FROM FRIDAY THROUGH SUNDAY. AVIATION... VFR CONDITIONS EXPECTED AT TAF SITES. WESTERLY WIND GUSTS UP TO 25-30 KTS WILL CONTINUE THROUGH THE LATE AFTERNOON BEFORE DIMINISHING AT TAF SITES BY 01Z. WINDS WILL REMAIN LIGHT OVERNIGHT WITH PERIODIC HIGH CLOUD COVER. A FEW SOUTHWESTERLY WIND GUSTS UP TO 20-25 KTS WILL BE POSSIBLE AT THE TAF SITES LATE TOMORROW AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 88/10
Hazardous weather outlook, Nov 7, 6:06 PM MST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 606 PM MST SUN NOV 7 2010 COZ058>089-093>099-090115- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 606 PM MST SUN NOV 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE NOTED ACROSS THE SOUTHEAST COLORADO PLAINS MONDAY AFTERNOON. CARE SHOULD BE TAKEN TO AVOID FIRE STARTS. THERE IS THE POSSIBILITY OF A SIGNIFICANT STORM SYSTEM AFFECTING SOUTHERN COLORADO WEDNESDAY NIGHT THROUGH THURSDAY. CURRENT MODEL FORECASTS ARE MOVING THE STORM SYSTEM ACROSS NORTHERN NEW MEXICO DURING THIS TIME FRAME...PUTTING SOUTHERN COLORADO IN A GOOD LOCATION FOR PRECIPITATION. THE AIRMASS WITH THIS SYSTEM LOOKS COLD ENOUGH FOR SNOW...EVEN AT THE LOWEST ELEVATIONS. IF EVERYTHING STAYS ON TRACK...MUCH OF SOUTHERN COLORADO...INCLUDING COLORADO SPRINGS AND PUEBLO...COULD SEE ITS FIRST SNOWFALL OF THE SEASON. STAY TUNED TO THE FORECAST OVER THE NEXT FEW DAYS FOR CONTINUED UPDATES ON THIS POTENTIAL WINTER STORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 88/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 5:16 AM MST | Winter Weather Advisory | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 40 hr |
| Nov 8, 3:26 PM MST | Fire Weather Watch | PUB | Baca, Bent, Crowley, Huerfano, Las Animas, Otero and 2 more | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.